RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2006, Number 10, Pages 10–18 (Mi ivm1303)  

This article is cited in 4 scientific papers (total in 4 papers)

On the continuity of the reduced modulus and the transfinite diameter

V. V. Aseeva, O. A. Lazarevab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
b Novosibirsk State University

Full text: PDF file (211 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2006, 50:10, 8–16

Bibliographic databases:

UDC: 517.548
Received: 01.04.2005

Citation: V. V. Aseev, O. A. Lazareva, “On the continuity of the reduced modulus and the transfinite diameter”, Izv. Vyssh. Uchebn. Zaved. Mat., 2006, no. 10, 10–18; Russian Math. (Iz. VUZ), 50:10 (2006), 8–16

Citation in format AMSBIB
\Bibitem{AseLaz06}
\by V.~V.~Aseev, O.~A.~Lazareva
\paper On the continuity of the reduced modulus and the transfinite diameter
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2006
\issue 10
\pages 10--18
\mathnet{http://mi.mathnet.ru/ivm1303}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2335533}
\elib{http://elibrary.ru/item.asp?id=11452276}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2006
\vol 50
\issue 10
\pages 8--16


Linking options:
  • http://mi.mathnet.ru/eng/ivm1303
  • http://mi.mathnet.ru/eng/ivm/y2006/i10/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Lazareva, “Some properties of the reduced modulus in space”, Siberian Math. J., 49:1 (2008), 117–122  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    2. V. N. Dubinin, “On the reduced modulus of the complex sphere”, Siberian Math. J., 55:5 (2014), 882–892  mathnet  crossref  mathscinet  isi
    3. Abrosimov V N. Mednykh A.D. Mednykh I.A. Tetenov V A., “Vladislav Vasilevich Aseev is 70”, Sib. Electron. Math. Rep., 14 (2017), A43–A57  mathnet  mathscinet  isi
    4. B. E. Levitskii, “Reduced $p$-modulus, $p$-harmonic radius and $p$-harmonic Green's mappings”, Probl. anal. Issues Anal., 7(25):2 (2018), 82–97  mathnet  crossref
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:208
    Full text:73
    References:53
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019